Bulletin of the American Mathematical Society

On singular integrals

N. M. Rivière

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 4 (1969), 843-847.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530659

Mathematical Reviews number (MathSciNet)
MR0243389

Zentralblatt MATH identifier
0183.11801

Citation

Rivière, N. M. On singular integrals. Bull. Amer. Math. Soc. 75 (1969), no. 4, 843--847. https://projecteuclid.org/euclid.bams/1183530659


Export citation

References

  • 1. A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139.
  • 2. M. de Guzman, Singular integral operators with generalized homogeneity, Dissertation Thesis, University of Chicago, Chicago, Ill., 1968.
  • 3. E. B. Fabes and N. M. Rivière, Singular integrals with mixed homogeneity, Studia Math. 27 (1966), 19-38.